Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having severe sweat. Having blood clot. Taken cumaden. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I taked cumaden once a day for 2 months. For the last week and a half, I have sever sweats 24 hours a day, have to change my clothes 24 hours a day. I did have blood clots 3 months ago and was hospitalized, but have been ok ever since. My doctor is on VACA, and I am getting a little frightened.
Posted Thu, 18 Jul 2013 in General Health
Answered by Dr. Shruti Rijhwani 31 minutes later
Dear madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem you are getting sweating since almost a week and one such episode happened 3 months ago .you were taking cumaden that is probably warfarin since same time.

Warfarin is not known to cause any such side effects and that it would have lead earlier if it would have been its side effect.

It is difficult to say what is the exact cause but still possibilty of getting angina is high . In cardiac events sometimes you can get excessive sweating without any pain. I would advise you to consult a doctor as soon as possible and not to ignore this event . An ECG , 2D ECHO may be required along with cardiac enzymes..

A thyroid profile also needs to be done . Kindly seek medical help at earliest.

Take care.

Dr Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor